# SDR IPXA2023100550888

- Difficulty date: September 14, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 33,544 hours, 12,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* MAIN ENTRY DOOR ARMING LEVER HINGED COVER WILL NOT REMAIN FLUSH WITH WALL. PROTRUDES STRAIGHT OUT. I.A.W AMM 20-11-00-910-802 REV.139 REPLACE HINGE ASSY AND INSTALL ARMING LEVER HINGED COVER. I.A.W AMM 25-12-02-404-025 REV..139 INSTALL DOORWAY LINING. I.A.W AMM 20-10-13-964-001 REV.139 REPLACE PLACARD. JOB COMPLETED AND CONDITION CHECK NORMAL.REVIEW COMPLETE
